# SDR CA060412001

- Difficulty date: April 11, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT ON ROUTE THE CAPTAINS NR 4 WINDOW INNER LAYER SHATTERED.AIRCRAFT LANDED AND WINDOW CHANGED.    TIMES- 34660:35   CYCLES- 21649 (TCNR  20060412001)
